MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 3 6MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 3 6MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33683306
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Swelling/ Edema (4577)
Date of Event 08/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "subject: (b)(6) infinity¿ with adaptis¿ technology total ankle replacement follow-up (itar2).On (b)(6) 2022: surgical intervention.Multiple injuries to study ankle requiring surgical intervention.Partial excision of fibula for osteomyelitis transfer of adjacent tissue.This event is captured under stryker reference#'s: (b)(4).Update on (b)(6) 2022: no change.Sutures remain; dry dressing applied.Walking boot continued.Weight-bear for tolerated in the walking boot.Update on (b)(6) 2022: worsening.Patients entire ankle joint is infected subsequent from seeding posterolateral.Patient noted swelling and chills.Will do cultures implant removal irrigation debridement, antibiotic spacer, and admission with iv antibiotics.Update on (b)(6) 2022: surgical intervention due to deep infection.Reoperation with removal of tibial and/or talar implanted components.This event is captured this record.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could be confirmed based on the operative notes and the administration of antibiotics to the patient.A microbiologist reviewed the sterilization procedures, environmental monitoring, bioburden data and the dhr and noted: the subject device was packaged according to established design and process specifications and was sterilized according to procedure.No deviations or non-conformances could be found.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "subject: (b)(4) infinity¿ with adaptis¿ technology total ankle replacement follow-up (itar2).25 aug 2022: surgical intervention.Multiple injuries to study ankle requiring surgical intervention.Partial excision of fibula for osteomyelitis transfer of adjacent tissue.This event is captured under stryker reference #'s (b)(4).Update 01 sep 2022: no change.Sutures remain, dry dressing applied.Walking boot continued.Weight-bear for tolerated in the walking boot.Update 05 oct 2022: worsening.Patients entire ankle joint is infected subsequent from seeding posterolateral.Patient noted swelling and chills.Will do cultures implant removal irrigation debridement, antibiotic spacer, and admission with iv antibiotics.Update 11 oct 2022: surgical intervention due to deep infection.Reoperation with removal of tibial and/or talar implanted components.This event is captured this record.".

Brand Name
INFINITY EVERLAST SZ 3 6MM TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21572308
Report Number3010667733-2025-00322
Device Sequence Number8940867
Product Code HSN
UDI-Device Identifier00889797074513
UDI-Public(01)00889797074513(11)200205(17)280203(10)1677392
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33683306
Device Lot Number1677392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight86 KG